# SDR MASA200700838

- Difficulty date: December 3, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 14,132 hours, 13,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD FS 280.0 BETWEEN RBL 9.0 AND LBL 9.0 CORROSION IS IN THE WEB AND CORROSION IN THE FLOOR ANGLE, REPAIRED.
